# SDR A6WA200360062

- Difficulty date: October 28, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N291UE
- Make and model: Bac 146200A
- Aircraft serial: E2084
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERTICAL STAB CLOSING ANGLE RT HAS CRACK.  MAINTENANCE REQUESTED REPAIR FROM BAE SYSTEMS REF AVMAX FAX 1698-6910004.  (M)
